Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

ANTI DEPRESSANTS

If you are on one do ya find it gives you headaches?

 
sarasmommy777

Asked by sarasmommy777 at 3:38 PM on Mar. 8, 2011 in Health

Level 35 (70,598 Credits)
This question is closed.
Answers (4)
  • I get these like brain surges - hard to explain but not usually headaches
    maxsmom11807

    Answer by maxsmom11807 at 4:07 PM on Mar. 8, 2011

  • I've been on one in the past.. yes, in the beginning it can give you a headache, along with many more side effects. Talk to your pharmacist, because some of those side effects do subside with time.
    m-avi

    Answer by m-avi at 3:40 PM on Mar. 8, 2011

  • Yes, I had headaches the first few weeks that I started taking my but it went away and I love them.
    Toby7

    Answer by Toby7 at 3:58 PM on Mar. 8, 2011

  • Not really. I feel like crap if I don't take my lexapro though. I get vertigo. I don't remember headaches at first. I was thirsty for a few days.
    Izsarejman

    Answer by Izsarejman at 8:40 PM on Mar. 8, 2011

Next question in Health
BREAST problems.. i guess

Next question overall (Home & Garden)
NOT REALLY A Q'S....

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN